# SDR AC2A2009092283308

- Difficulty date: September 22, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N139FW
- Make and model: Agusta AB139
- Aircraft serial: 31022
- Aircraft time: 2,818 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 7079785
- Part serial: 2540
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, NR 1 SERVO CAUTION LIGHT CAME ON. CHECKED HYD SCHEMATIC PAGE WHICH SHOWED ALL NT 1 SYS SERVOS IN YELLOW, REFERENCED EMERGENCY PROCEDURES CHECKLIST FOR NR 1 SERVO CAUTION LIGHT. LOWERED LANDING GEAR AND RETURNED TO DEPARTURE.  DEFECTIVE SWITCH.  REPLACED SWITCH.
